Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bleeding after having sex. Not taking birth control pill. Worried

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
hello every time I have sex the next day I start bleeding for a week its like a period im not taking the pill and in this last month Its happen 3 times I dont have sex when I an bleeding but its starting to worry me
Posted Wed, 21 Aug 2013 in Women's Health
 
 
Answered by Dr. Monika Choudhary 49 minutes later
Hello,
Thanks for posting your query.
Bleeding after intercourse is known as post coital bleeding.
It is a warning sign.
So I will advise you to consult your gynaecologist for local examination & get pap smear done to rule out cervical carcinoma or cervicitis.
I will be available for your further queries.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Bleeding after having sex. Not taking birth control pill. Worried 12 minutes later
wat do u mean waring sign
 
 
Answered by Dr. Monika Choudhary 8 minutes later
Hello,
Welcome back.
Post coital bleeding is not normal one.
It is indicating some pathology like cervicitis, cervical erosion or cervical carcinoma.
So I advise you again to get one pap smear done to rule out these problems.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor